# SDR FDEA201102240715

- Difficulty date: February 24, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N151120
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON OTBD MOUNT RIB ON SPAR.  SUSPECT VERY LIGHT SURFACE CORROSION, STA 817.27.  R & R IAW SRM 51-40-02 IAW SRM 51-40-02, REV 102.  REPAIR IS CLASSIFIED AS MINOR.
